# SDR DALA2017071905606

- Difficulty date: July 18, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 560-600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT, LOWER SILL, UPPER SURFACE, CORRODED AT NUTPLATE HOLES, BS  560 - 600.  REMOVED CORROSION 100% MATERIAL LOSS, OUT OF LIMITS IAW  SRM.  REMOVED AND REPLACED THE DOOR SILL IAW SRM AND DWG.
